# SDR UPS07850078

- Difficulty date: June 22, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 66,593 hours, 26,971 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 R/WING CENTER L/E UPPER RIB CRACKED AT STA XFS 461     STOPPED DRILLED CRACK RIB AT STA XFS 461 IAW SRM 57-03-03-0 FIG 7.  FABRICATED AND INSTALLED REPAIR DOUBLER AT STA XFS 461 IAW SRM 57-03-0 3-0 FIG 7.
